Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Tulsa, OK

March 23, 2016Crawford County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2016, 9:13 PM CDT for Crawford County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2016, 9:13 PM CDT (02:13 UTC)
Expired
Mar 23, 2016, 10:00 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Crawford County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

007 
WUUS54 KTSA 240213
SVRTSA
ARC033-OKC001-135-240300-
/O.NEW.KTSA.SV.W.0024.160324T0213Z-160324T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 913 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUSHY LAKE
  STATE PARK...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SALLISAW...                       CEDARVILLE...
  NATURAL DAM...                    MARBLE CITY...
  BRUSHY...                         SHORT...
  BRUSHY LAKE STATE PARK...         LEE CREEK...
  UNIONTOWN...                      MC KEY...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 298 AND
308.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3541 9492 3557 9497 3577 9450 3576 9449
      3576 9435 3557 9425
TIME...MOT...LOC 0213Z 247DEG 44KT 3552 9484 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
937 
WWUS54 KTSA 240228
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED MAR 23 2016

ARC033-OKC001-135-240300-
/O.CON.KTSA.SV.W.0024.000000T0000Z-160324T0300Z/
CRAWFORD AR-SEQUOYAH OK-ADAIR OK-
928 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN CRAWFORD...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN
ADAIR COUNTIES...

AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF BRUSHY...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CEDARVILLE...                     NATURAL DAM...
MARBLE CITY...                    BRUSHY...
SHORT...                          LEE CREEK...
UNIONTOWN...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3548 9477 3562 9485 3577 9450 3576 9449
      3576 9435 3557 9425
TIME...MOT...LOC 0228Z 247DEG 39KT 3559 9465 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
296 
WWUS54 KTSA 240244
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT WED MAR 23 2016

OKC135-240253-
/O.CAN.KTSA.SV.W.0024.000000T0000Z-160324T0300Z/
SEQUOYAH OK-
944 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3564 9453 3564 9468 3567 9471 3577 9450
      3576 9449 3576 9435 3568 9431
TIME...MOT...LOC 0243Z 242DEG 35KT 3567 9453 

$$

ARC033-OKC001-240300-
/O.CON.KTSA.SV.W.0024.000000T0000Z-160324T0300Z/
CRAWFORD AR-ADAIR OK-
944 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN CRAWFORD AND SOUTHEASTERN ADAIR COUNTIES...

AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SHORT...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
LEE CREEK...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3564 9453 3564 9468 3567 9471 3577 9450
      3576 9449 3576 9435 3568 9431
TIME...MOT...LOC 0243Z 242DEG 35KT 3567 9453 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$
395 
WWUS54 KTSA 240250
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED MAR 23 2016

ARC033-OKC001-240300-
/O.EXP.KTSA.SV.W.0024.000000T0000Z-160324T0300Z/
CRAWFORD AR-ADAIR OK-
950 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD AND
SOUTHEASTERN ADAIR COUNTIES WILL EXPIRE AT 1000 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3564 9453 3564 9468 3567 9471 3577 9450
      3576 9449 3576 9435 3568 9431
TIME...MOT...LOC 0249Z 247DEG 44KT 3567 9453 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:00 PM CDT, 13 minutes earlier.

Area forecast discussion, Mar 23, 9:00 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
900 PM CDT WED MAR 23 2016

.DISCUSSION...
Scattered severe thunderstorms continue across portions of eastern
Oklahoma, mainly east of a Miami to McAlester line.  The dryline has
stalled near a KBVO TO KSNL line with a cold front lurking to the
west across central Oklahoma. The front will begin to surge into
the area this evening and is expected to catch up with the line of
thunderstorms around 11 pm. This will allow the thunderstorms to
become more linear in nature. Expect the severe threat to end around
midnight with some lingering showers and thunderstorms continuing into
the overnight hours.

Will allow the Red Flag Warning to expire at 9 pm and will continue
the wind advisory until 1 am. Will continue to make adjustments to the
grids for tonight as the event wears on.

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late Thursday night through Friday morning for
     OKZ054>059-061>063-068-069.

     Wind Advisory until 1 AM CDT Thursday for OKZ054>071-073.

AR...Freeze Watch from late Thursday night through Friday morning for
     ARZ001-002-010-011-019-020.

     Wind Advisory until 1 AM CDT Thursday for ARZ001-010.

&&

SHORT TERM...10
Hazardous weather outlook, Mar 23, 4:53 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT WED MAR 23 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 PM CDT WED MAR 23 2016

...CRITICAL FIRE WEATHER CONDITIONS ONGOING NORTHEAST OKLAHOMA...
...SEVERE WEATHER POTENTIAL INCREASES THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...WEST OF A LINE FROM CRAIG TO MCINTOSH COUNTIES.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75.

DISCUSSION...
CRITICAL FIRE WEATHER CONDITIONS ARE ONGOING AND WILL
CONTINUE TO SPREAD EASTWARD TOWARD THE HIGHWAY 75 CORRIDOR
INTO THE EARLY EVENING HOURS.  EXTREMELY LOW HUMIDITY VALUES
AND VERY STRONG WINDS WILL CREATE DANGEROUSLY AGGRESSIVE
WILDFIRE SPREAD POTENTIAL WITHIN THIS CORRIDOR.

THUNDERSTORMS WILL INCREASE THIS EVENING ALONG AND WEST OF
A LINE FROM TULSA TO MCALESTER.  SUFFICIENT INSTABILITY AND
WIND SHEAR ARE PRESENT TO SUPPORT SEVERE WEATHER POTENTIAL
AS STORMS MOVE RAPIDLY TO THE NORTHEAST.  FURTHERMORE...
THE STRONGEST STORMS WILL POSE THE POTENTIAL FOR TORNADOES
HOWEVER CONDITIONS ARE NOT FAVORABLE FOR A WIDESPREAD OR
PROLONGED TORNADIC THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY
AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA.
THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH
INCREASING THUNDERSTORM CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 23, 8:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             2 E LOCUST GROVE        36.20N 95.13W
03/23/2016  E1.25 INCH       MAYES              OK   TRAINED SPOTTER

            EAST OF LOCUST GROVE SOUTH OF THE TURNPIKE

&&

AEJ
Local storm report, Mar 23, 8:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             3 SE LOCUST GROVE       36.17N 95.13W
03/23/2016  E1.75 INCH       MAYES              OK   EMERGENCY MNGR

0814 PM     HAIL             4 E LOCUST GROVE        36.20N 95.10W
03/23/2016  E1.00 INCH       MAYES              OK   EMERGENCY MNGR

&&

SFP
Local storm report, Mar 23, 8:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             1 E JAMESVILLE          35.76N 95.62W
03/23/2016  E1.25 INCH       MUSKOGEE           OK   PUBLIC

&&

RJS
Local storm report, Mar 23, 8:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             PORUM                   35.36N 95.27W
03/23/2016  E1.00 INCH       MUSKOGEE           OK   TRAINED SPOTTER

&&

AEJ
Special weather statement, Mar 23, 8:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT WED MAR 23 2016

OKZ058-240230-
OTTAWA OK-
855 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL
930 PM CDT...

AT 854 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
FAIRLAND...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRLAND...                       WYANDOTTE...
PEORIA...                         TWIN BRIDGES STATE PARK...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 322 AND 324.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3674 9462 3666 9474 3667 9476 3673 9490
      3700 9462
TIME...MOT...LOC 0154Z 224DEG 40KT 3673 9476
Special weather statement, Mar 23, 9:09 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT WED MAR 23 2016

ARZ001-010-OKZ063-068-069-240245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
909 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON...NORTHWESTERN
WASHINGTON...SOUTHEASTERN DELAWARE...SOUTHEASTERN CHEROKEE AND
NORTHERN ADAIR COUNTIES UNTIL 945 PM CDT...

AT 908 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF COLCORD TO CHEROKEE LANDING STATE
PARK...AND MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ROGERS...                         BENTONVILLE...
SILOAM SPRINGS...                 BELLA VISTA...
GENTRY...                         TONTITOWN...
LINCOLN...                        CAVE SPRINGS...
DECATUR...                        WESTVILLE...
WEST SILOAM SPRINGS...            COLCORD...
HIGHFILL...                       WATTS...
SPRINGTOWN...                     PROCTOR...
HIWASSE...                        CINCINNATI...
ELDON...                          CHEROKEE LANDING STATE PARK...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3599 9436 3572 9499 3632 9468 3650 9421
      3650 9412
TIME...MOT...LOC 0208Z 233DEG 49KT 3629 9460 3576 9490

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 9:09 PM CDTSpecial Weather StatementTSABenton36 min
Mar 23, 10:03 PM CDTSevere Thunderstorm WarningTSAWashington27 min
Mar 23, 10:05 PM CDTTornado WarningTSAWashington25 min
Mar 23, 10:10 PM CDTSevere Thunderstorm WarningTSASebastian35 min
Mar 23, 10:16 PM CDTTornado WarningTSAWashington29 min
Mar 23, 10:37 PM CDTTornado WarningTSABenton, Madison, Washington38 min
Mar 23, 10:42 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian63 min
Mar 23, 11:04 PM CDTSevere Thunderstorm WarningTSACarroll16 min
Mar 24, 3:09 AM CDTFreeze WarningTSABenton, Carroll, Madison, Washington30 hr
Mar 23, 7:22 PM CDTSpecial Weather StatementTSAMuskogee38 min
Mar 23, 7:27 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Wagoner48 min
Mar 23, 7:33 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Mar 23, 7:36 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha39 min
Mar 23, 7:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Mar 23, 7:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner33 min
Mar 23, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner29 min
Mar 23, 8:05 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Mar 23, 8:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Mar 23, 8:17 PM CDTSevere Thunderstorm WarningTSAMayes, Wagoner28 min
Mar 23, 8:19 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes41 min
Mar 23, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
Mar 23, 8:36 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes39 min
Mar 23, 8:40 PM CDTTornado WarningTSALatimer, Pushmataha35 min
Mar 23, 8:55 PM CDTSpecial Weather StatementTSAOttawa35 min
Mar 23, 9:10 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore50 min
Mar 23, 9:11 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Mar 23, 9:25 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha4 hr
Mar 23, 9:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Mar 23, 9:54 PM CDTSpecial Weather StatementTSALeFlore51 min
Mar 23, 9:55 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha50 min
Mar 23, 10:27 PM CDTSpecial Weather StatementTSAPushmataha33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.